Differential and Integral Equations

Generalized weights for orthogonal polynomials

Sung S. Kim and Kil H. Kwon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 601-608.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700432

Mathematical Reviews number (MathSciNet)
MR1097921

Zentralblatt MATH identifier
0733.33006

Subjects
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 34A99: None of the above, but in this section

Citation

Kim, Sung S.; Kwon, Kil H. Generalized weights for orthogonal polynomials. Differential Integral Equations 4 (1991), no. 3, 601--608. https://projecteuclid.org/euclid.die/1372700432


Export citation